# SDR COEA2022071506917

- Difficulty date: June 4, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR-42
- Aircraft serial: 354
- Aircraft time: 27,027 hours, 34,946 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 238445 NR 200019  HEAVY CHECK  COE/MAJOR REPAIR: FRAME 26 SHEAR TIE STRINGER 12R-13R IS CRACKED. CORRECTIVE ACTION: REPLACED SHEAR TIE WITH NEW PER ATR42 SRM 51-25-01.
